# SDR EISA99025

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6030451LB
- Condition: Discharged
- Location: Bs 629
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUXILIARY (FORWARD) OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT FS 629 OVERHEAD.  EMERGENCY LIGHTS OPS CHECK GOOD PER MM 33-51-01.  (M)
